# SDR 9714622717

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, UNABLE TO MAINTAIN CABIN PRESSURIZATION.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.
